Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 194948, 6 pages
http://dx.doi.org/10.1155/2011/194948
Research Article

Hyers-Ulam Stability of Power Series Equations

1Department of Mathematics, Semnan University, P.O. Box 35195-363, Semnan, Iran
2Center of Excellence in Nonlinear Analysis and Applications (CENAA), Semnan University, Semnan, Iran

Received 6 December 2010; Revised 15 February 2011; Accepted 17 March 2011

Academic Editor: John Rassias

Copyright © 2011 M. Bidkham et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, A Collection of Mathematical Problems, Interscience Tracts in Pure and Applied Mathematics, no. 8, Interscience, New York, NY, USA, 1960.
  2. D. H. Hyers, β€œOn the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  3. Th. M. Rassias, β€œOn the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  4. J. M. Rassias, β€œOn approximation of approximately linear mappings by linear mappings,” Journal of Functional Analysis, vol. 46, no. 1, pp. 126–130, 1982. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  5. J. M. Rassias, β€œOn a new approximation of approximately linear mappings by linear mappings,” Discussiones Mathematicae, vol. 7, pp. 193–196, 1985. View at Google Scholar Β· View at Zentralblatt MATH
  6. J. M. Rassias, β€œSolution of a problem of Ulam,” Journal of Approximation Theory, vol. 57, no. 3, pp. 268–273, 1989. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  7. M. Bavand Savadkouhi, M. E. Gordji, J. M. Rassias, and N. Ghobadipour, β€œApproximate ternary Jordan derivations on Banach ternary algebras,” Journal of Mathematical Physics, vol. 50, no. 4, Article ID 042303, 9 pages, 2009. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  8. M. E. Gordji, S. Kaboli Gharetapeh, J. M. Rassias, and S. Zolfaghari, β€œSolution and stability of a mixed type additive, quadratic, and cubic functional equation,” Advances in Difference Equations, vol. 2009, Article ID 826130, 17 pages, 2009. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  9. M. E. Gordji, J. M. Rassias, and N. Ghobadipour, β€œGeneralized Hyers-Ulam stability of generalized (N,K)-derivations,” Abstract and Applied Analysis, vol. 2009, Article ID 437931, 8 pages, 2009. View at Google Scholar
  10. M. E. Gordji, S. Zolfaghari, J. M. Rassias, and M. B. Savadkouhi, β€œSolution and stability of a mixed type cubic and quartic functional equation in quasi-Banach spaces,” Abstract and Applied Analysis, vol. 2009, Article ID 417473, 14 pages, 2009. View at Google Scholar Β· View at Zentralblatt MATH
  11. Y. Li and L. Hua, β€œHyers-Ulam stability of a polynomial equation,” Banach Journal of Mathematical Analysis, vol. 3, no. 2, pp. 86–90, 2009. View at Google Scholar Β· View at Zentralblatt MATH